# SDR FDEA201301140091

- Difficulty date: January 14, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 62,016 hours, 24,042 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D103200503
- Part serial: 009
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O LDG GEAR HANDLE WOULD NOT RAISE.  QRH C/W.  HANDLE RAISED & ALL IN FLIGHT SYSTEMS OPERATED NORMALLY.   R & R THE NLG ASSY, REF WC 32T2101 AND 32T2701.
